RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2009, Volume 161, Number 1, Pages 37–45 (Mi tmf6417)  

This article is cited in 3 scientific papers (total in 3 papers)

One-loop counterterms in the Yang–Mills theory with a gauge-invariant ghost field Lagrangian

R. N. Baranov

M. V. Lomonosov Moscow State University, Moscow, Russia

Abstract: We calculate the one-loop renormalization constants $Z_1$ and $Z_2$ in the model with a gauge-invariant ghost field Lagrangian. We show that the model is asymptotically free and that the renormalization constants satisfy the same equation as in the ordinary Yang–Mills theory.

Keywords: gauge invariance, Yang–Mills theory, perturbation theory, one-loop counterterm

DOI: https://doi.org/10.4213/tmf6417

Full text: PDF file (457 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2009, 161:1, 1353–1360

Bibliographic databases:

Received: 05.02.2009

Citation: R. N. Baranov, “One-loop counterterms in the Yang–Mills theory with a gauge-invariant ghost field Lagrangian”, TMF, 161:1 (2009), 37–45; Theoret. and Math. Phys., 161:1 (2009), 1353–1360

Citation in format AMSBIB
\Bibitem{Bar09}
\by R.~N.~Baranov
\paper One-loop counterterms in the~Yang--Mills theory with a~gauge-invariant ghost field Lagrangian
\jour TMF
\yr 2009
\vol 161
\issue 1
\pages 37--45
\mathnet{http://mi.mathnet.ru/tmf6417}
\crossref{https://doi.org/10.4213/tmf6417}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2664882}
\zmath{https://zbmath.org/?q=an:1184.81096}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009TMP...161.1353B}
\transl
\jour Theoret. and Math. Phys.
\yr 2009
\vol 161
\issue 1
\pages 1353--1360
\crossref{https://doi.org/10.1007/s11232-009-0121-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000271645400003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6417
  • https://doi.org/10.4213/tmf6417
  • http://mi.mathnet.ru/eng/tmf/v161/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Slavnov, “Lorentz-invariant quantization of the Yang–Mills theory free of the Gribov ambiguity”, Theoret. and Math. Phys., 161:2 (2009), 1497–1502  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Quadri A., Slavnov A.A., “Renormalization of the Yang-Mills theory in the ambiguity-free gauge”, J. High Energy Phys., 2010, no. 7, 087, 22 pp.  crossref  mathscinet  zmath  isi  elib  scopus
    3. P. S. Anisimov, “One-loop calculation of the $\beta$-function in the modified formulation of the Yang–Mills theory”, Theoret. and Math. Phys., 180:3 (2014), 1005–1018  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:321
    Full text:106
    References:25
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020